Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
05/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that one of the nurses found a plastic part inside the syringe barrel, after just opening it to fill.